next up previous
: この文書について... : Existence Results for -Laplacian-like : Introduction


DAMBROSIO W. Multiple solutions of weakly-coupled systems with $ p$-laplacian operators. Results in Mathematics 36(1999), 34-54.

DEL PINO, M., Sobre un problema cuasilineal de segundo orden. Mathematical Engineering Thesis, Univ. de Chile, Santiago, 1987

M. DEL PINO, M. ELGUETA, and R. MANÁSEVICH, A homotopic deformation along $ p$ of a Leray-Schauder degree result and existence for $ (\vert u'\vert^{p-2}u')'+f(t,u)=0$, $ u(0)=u(T)=0,~p>1.$ Journal of Differential Equations 80(1989), 1-13

M. GARCIA-HUIDOBRO & R. MANASEVICH Existence of Ground States for Quasilinear Nonhomogeneous Elliptic Systems. Journal of Mathematical Analysis and Applications 251 (2000), 669-694.

M. GARCIA-HUIDOBRO, I. GUERRA I, & R. MANASEVICH Existence of positive radial solutions for a weakly coupled system via blow up. Abstract and Applied Analysis 3 (1998), 105-131.

M. GARCIA-HUIDOBRO, R. MANASEVICH and P. UBILLA Existence of positive solutions for some Dirichlet problems with an asymptotically homogeneous operator. Electronic Journal of Differential Equations 10(1995), 1-22.

J. HALE Ordinary Differential Equations. R. E. Krieger P.Co. Huntington, New York, 1980.

R. MANÁSEVICH, & J. MAWHIN, Periodic solutions of nonlinear systems with p-Laplacian-like operators. Journal of Differential Equations 145 (1998), 367-393

R. MANÁSEVICH, J. MAWHIN, Boundary value problems for nonlinear perturbations of vector p-Laplacian-like operators. Journal of Korean Mathematical Society 37 (2000), 665-685.

R. MANÁSEVICH, J. MAWHIN, The spectrum of p-Laplacian systems with various boundary conditions and applications Advances in Differential Equations 5 (2000), 1289-1318.

J. MAWHIN, Topological methods in nonlinear boundary value problems. CBMS Regional Conf. Ser in Math., vol. 40, AMS, Providence, 1979.

M. ÔTANI, A remark on certain nonlinear elliptic equations. Proceedings of the Faculty of Sciences Tokai University, 19 (1984) 23-28.

M. ZHANG, Nonuniform nonresonance of semilinear differential equations. Journal of Differentiald Equations 166 (2000), 33-50.

Funkcialaj Ekvacioj ( $ \tilde{\ }$fe) 46 (2003), 253-285

Nobuki Takayama Heisei 15-9-23.